標題: Three-dimensional analyses of stress singularities at the vertex of a piezoelectric wedge
作者: Huang, C. S.
Hu, C. N.
土木工程學系
Department of Civil Engineering
關鍵字: Electroelastic singularities;Piezoelectric wedge;Three-dimensional analysis;Asymptotic solution
公開日期: 15-Mar-2013
摘要: The electroelastic singularities at the vertex of a rectilinearly polarized piezoelectric wedge are investigated using three-dimensional piezoelasticity theory. An eigenfunction expansion approach is combined with a power series solution technique to find the asymptotic solutions at the vertex of the wedge by directly solving the three-dimensional equilibrium and Maxwell's equations in terms of the displacement components and electric potential. This study is the first to address the problems in which the polarization direction of the piezoelectric material is not necessarily either parallel to the normal of the mid-plane of wedge or in the mid-plane. The correctness of the proposed solution is verified by convergence studies and comparison with the published results that are based on generalized plan strain assumption. The solution is further employed to study comprehensively the effect of the direction of polarization on the electroelastic singularities of wedges that contain a single material (PZT-5H), bounded piezo/isotropic elastic materials (PZT-5H/Si), or piezo/piezo materials (PZT-5H/PZT-4). (C) 2012 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.apm.2012.09.021
http://hdl.handle.net/11536/21379
ISSN: 0307-904X
DOI: 10.1016/j.apm.2012.09.021
期刊: APPLIED MATHEMATICAL MODELLING
Volume: 36
Issue: 6
起始頁: 4517
結束頁: 4537
Appears in Collections:Articles


Files in This Item:

  1. 000316706300072.pdf